# SDR DALA1020963101

- Difficulty date: August 31, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 958 hours, 477 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP FR, BETWEEN S-42R & S-43R, HAS CORROSION ON  FRAME ANGLE & RIVETS. RII: N, REMOVED 2EA FASTENERS FROM FR 28ST42R & 43R IAW SRM 51-42-11, REMOVED FRAME ANGLE AT FR27, STR 42R, STR43R IAW SRM 51-42-11, FABRICATED NEW CLEAT, LOCATED AND DRILLED ANGLE IAW SRM 51-44-11. TREATED AND PRIMED ANGLE IAW SRM 51-21-11, PAINTED NEW ANGLE IAW AMM 51-75-12. INSTALLED NEW ANGLE IAW SRM 51-42-11.
